# SDR AALA991925

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 18A CRACKED OUTBOARD SIDE OF LEFT MLG WHEELWELL.  CUT STR 18A 36 INCHES FORWARD OF STA 950 AND REPAIRED PER SB 727-53-0172 IAW SRM 53-30-3 SB REPAIRS.   TST:  62,106 HOURS.  CYCLES:  37,884.  (X)
